MAUDE Adverse Event Report: ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; FASTENER, FIXATION, NONDEGRADEABLE, SOFT TISSUE

ARTHREX, INC. FBRTK SPDBRG IMP SYS W/ BC SWVLK; FASTENER, FIXATION, NONDEGRADEABLE, SOFT TISSUE
Model Number FBRTK SPDBRG IMP SYS W/ BC SWVLK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/08/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2024 it was reported by a sales representative via email that the fibertaks from an ar-2600fsb-3 fibertak speed bridge implant system pulled out; the anchors did not bunch up.The case was completed using a swivelock.This was discovered during a revision rcr procedure on (b)(6) 2024.The original rcr procedure was performed on (b)(6) 2024.Both surgeries were performed by the same surgeon and at the same facility.In the original procedure, three medial-row swivelocks and three lateral-row swivelocks were implanted.Nothing was explanted during the revision.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) of the reported failure can be user error, such as improper bone preparation and/or following the device's correct surgical technique.

Brand Name
FBRTK SPDBRG IMP SYS W/ BC SWVLK
Common Device Name
FASTENER, FIXATION, NONDEGRADEABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19466239
Report Number1220246-2024-04898
Device Sequence Number3394408
Product Code MBI
UDI-Device Identifier00888867429871
UDI-Public00888867429871
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K222263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFBRTK SPDBRG IMP SYS W/ BC SWVLK
Device Catalogue NumberAR-2600FSB-3
Device Lot Number15230819
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2024
Supplement Date Received by Manufacturer09/24/2024
Initial Report FDA Received Date06/05/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown